Why Does Viagra Cause Headaches?

Why Does Viagra Cause Headaches_

There are many questions about contraindications or possible side effects of ED drugs. The question of whether Viagra causes headaches arises very often. You need to know that no medication is 100% safe because any preparation can have contraindications and possible side effects, regardless of the state of your body. This means that no matter how healthy you are, you can experience some unpleasant reactions that you could not even think about before. Headache is one of those moments one should not forget about, so it makes sense to prepare yourself for some slight (and in some cases even quite severe) discomfort after taking blue pills.

Will I have a headache after taking Viagra?

Nobody can say “yes” or “no” unequivocally, therefore the only way to find it out is to try the remedy and look at the reaction of your body. Viagra is very popular because it has only a few contraindications and side effects, so you shouldn’t think about negative effects but concentrate on positive ones. However, certain anxieties always remain. One has to take into account the fact that a headache is one of the side effects that can occur after any drug. Let’s look at the simplest and most common everyday example: you purchased Viagra and a new remedy for a cold in the pharmacy to solve the problem of nasal congestion. You tried Viagra and were pleased with the night, but at the same time, you used a new remedy for a cold, which seemed quite harmless. The next day you got a headache. Probably, it was not Viagra but drops that caused a headache, but you start blaming the pills for everything.

Chance of side effects

As we have mentioned above, a headache is just one of many possible side effects that may when the medication is not taken in accordance with the attached instructions. You must admit that people rarely read these unnecessary pieces of paper that are attached to any product, whether a new TV or a drug. This is a very bad habit, which is precisely the reason why in the end something can work quite differently than we expect. A headache after Viagra can be caused, for example, by an overdose, combination with alcohol or nitrite, so here you need to be extremely careful and cautious. Let’s return to the main question: no, Viagra almost never causes headaches if you did everything correctly and strictly adhered to the attached instructions. Otherwise – there can be no guarantees.

How not to be mistaken?

This can be done easily – you must first come to the doctor’s office, tell him about your plans for ED pills, get a diagnosis and a prescription. Only this way, not vice versa. The doctor will give you an individual schedule, taking into account the state of your health and the characteristics of your body, thus the likelihood of unpleasant consequences will be minimal.